I am in so much discomfort, and so depressed.
It's been six weeks now and I don't know what to do. I am a generous, and kind person who made a mistake. It was like an obsesive compulsive, thing that just took over. I need help! I am pretty sure I tore the septum, that which divides the left and right testicles, in my scrotum. It's a burning, stinging, heavy sensation, that is taking over my well being. I am a nervous wreck. I lost 25 lbs. Will this heal with time?
Please help me, I feel like I want to die but I have children I need to be there for.
This is not an easy post.
I don't know how you could physically tear the septum separating your testicles.
You would have to go inside your scrotum to do that, wouldn't you?
Before you worry yourself silly, you should see a doctor. It is dad that you would beat yourself up so much, over something that you are not even certain actually happened. Good luck with this, and please let us know how it turns out.
I went to, and talked with the Doctors. They seemed to think what ever I tore will heal itself. I had an ultrasound and there was no concern by those folks. My skin still feels very sensative. I am having blood tests done soon. I still bounce back and forth into a depressed state. I also mentioned that to my GP he gave me a perscription for Wellbutrin, but I am scared to take it. I'll keep the board posted as to any new developments.
I recently had a small intestine resection 2 months ago, could this have anything to do with my condition? Could it cause malabsorbsion? I have been taking Advil for 2 months what will that do to my GI tract?
Advil is an NSAID, isn't it? I believe they can cause bleeding in the digestive tract, especially when surgery is involved. I know my wife couldn't take them, with stomach surgery, and still can't.
Why would you be afraid to take Wellbutrin? It has helped a lot of people.
Can you really complain about depression, and then not take the meds?
Only your doctor would know if a resection could cause malabsorption. Nobody on the net is going to know what you had done, or how it might affect you. I would ask the doctor about that, and about advil, quickly.
I'm happy for you that the scrotum is OK.
I just got back from the Dr. He said, and so did anther Dr. that I consulted with, that the injury will heal, but it will take time. He switched my meds to Celexa as I was having anxioty and depression. With those 2 conditions things won't heal. So I am going to give it time, and see a counselor about my mental well being. The Dr. said to keep up with the Advil, for anti-inflamation.
Thanks, For all of your responses.